MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 03P68-24
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated magnesium flier on an architect c4000 processing module for a patient.Results were not reported to the medical provider.Sid number or reference range was not available.The following patient data was provided initial magnesium result = 2.88 mmol/l, repeat from another analyzer= 0.9 mmol/l, repeat on this instrument: 0.88, 0.88 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included, no additional patient information was available.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not performed as returns were not available.Device history record review was performed on lot number 64202ud00, which did not show any potential non-conformances, deviations, or non-conformances.Trending review did not identify any trends for the complaint issue.A search for similar tickets by lot number 64202ud00 found normal complaint activity.File sample analysis was not performed as the issue appears to be specific to the documented patient sample.Sample was rerun on another analyzer and on the same instrument with same reagent lot and generated lower results.In addition, the quality control was acceptable during the erratic result.This indicates the assay is performing as expected.Labeling was found to be adequate for the issue under review.Based on the information within the complaint record, no systemic issue or deficiency was identified.
 
Event or Problem Description
The customer observed falsely elevated magnesium flier on an architect c4000 processing module for a patient.Results were not reported to the medical provider.The following patient data was provided by the customer.The customer is not able to provide the sample id# nor the reference range.Initial magnesium result = 2.88 mmol/l, repeat from another analyzer= 0.9 mmol/l, repeat on this instrument: 0.88, 0.88 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
This follow-up submission being send to cross reference mdr 3005094123-2024-00576-00 for likely cause changed on 24nov2024; magnesium reagent, list # 03p68-24 to architect c4000 processing module, list number 02p24-01.All further information will be submitted under mdr 3016438761-2024-00705-00.
 
Event or Problem Description

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20610316
Report Number3005094123-2024-00576
Device Sequence Number15285653
Product Code JGJ
UDI-Device Identifier00380740169855
UDI-Public(01)00380740169855(17)250313(10)64202UD00
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2025
Device Catalogue Number03P68-24
Device Lot Number64202UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer11/20/2024
11/24/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date11/20/2024
12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4 PROC MOD, 02P24-01, (B)(6); ARC C4 PROC MOD, 02P24-01, (B)(6); ARC C4 PROC MOD, 02P24-01, (B)(6)
Patient SexUnknown